Previous |  Up |  Next


Title: Free algebras and automata realizations in the language of categories (English)
Author: Adámek, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 15
Issue: 4
Year: 1974
Pages: 589-602
Category: math
MSC: 08A25
MSC: 08Axx
MSC: 08B20
MSC: 18A30
MSC: 18B20
MSC: 18C15
MSC: 18E10
MSC: 68A25
MSC: 68Q45
idZBL: Zbl 0293.18006
idMR: MR0352209
Date available: 2008-06-05T20:46:02Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] J. ADÁMEK: Limits and colimits in the generalized algebraic appear in Czech. Math. J. MR 0390011
Reference: [2] J. ADÁMEK V. KOUBEK: Coequlizers in the generalized algebraic categories.Comment. Math. Univ. Carolinae 13 (1972), 311-324. MR 0302731
Reference: [3] J. ADÁMEK V. KOUBEK V. POHLOVÁ: The colimits in the generalized algebraic categories.Acta Univ. Carolinae 13 (1972), 29-40. MR 0390010
Reference: [4] M. A. ARBIB E. G. MANES: A categorisťs view of automata and systems.Proceedings of the first intemational symposium: category theory applied to computation and control, Univ. of Mass. (1974), 62-78.
Reference: [5] V. KURKOVÁ, POHLOVÁ V. KOUBEK: When is a generalized algebraic category monadic?.Comment. Math. Univ. Carolinae 15 (1974), 577-587. MR 0360743
Reference: [6] V. TRNKOVÁ P. GORALČÍK: On products in the generalized algebraic categories.Comment. Math. Univ. Carolinae 10 (1969), 49-89. MR 0246932
Reference: [7] H. HERRLICH G. E. STRECKER: Category theory.Allyn and Bacon, 1973. MR 0349791


Files Size Format View
CommentatMathUnivCarol_015-1974-4_2.pdf 1.305Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo